# SDR UALA2011081504316

- Difficulty date: August 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 67,479 hours, 25,338 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 57
- Condition: Frozen
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WAS FROZEN FOR SEVERAL MINUTES BEFORE IT RELEASED.  REPLACED RUDDER TRIM ACTUATOR PER MM, OPS CHECK OK.
